# SDR CALA2025020400270

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N2140U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62651
- Aircraft time: 33,659 hours, 3,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK (M33097) AT DR 2R FOUND CAPACITY LOW TRANSFER REFER NON-ROUTINE WO.4360567 AND ORIGINATOR V920586 EMERGENCY LIGHT BATTERY PACK (M33097) AT DR 2R REPLACED AND TEST NORMAL AS PER AMM 33-51-06.
